# SDR CA960723001

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 369A287007
- Condition: Loose
- Location: Exhaust Pipe
- Stage of operation: DE
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT EXPERIENCED A MOMENTARY JAMMED T/R PEDAL. INSPECTION FOUND THE CLAMP AT THE AFT SECTION OF THE EXHAUST STACK HAD DEPARTED CAUSING DAMAGE TO THE TAILBOOM, T/R ASSEMBLY, T/R SWASHPLATE AND T/R CONTROL ROD.
